• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Could Lexapro be making me feel worse 3 months in?

S

Stephanie91

New member
Joined
May 27, 2017
Messages
1
Hi everyone, my name is Stephanie I'm 26 yrs old and I'm going through a difficult time. On the surface my life seems to be going well. It's not. My anxiety & depression is ruining my job performance, my confidence, everything. I've been on Lexapro for 3 months & do not feel any difference. This past week my mental health has deteriorated badly. I feel very emotional & borderline panic attack. I also take Valium as needed.
Is it possible the Lexapro is making me feel worse? Doc wants me to stay on it for a little bit longer. I just want to know if I should start coming off Lex asap as I am not myself. Help!
 
teresaviolet

teresaviolet

Member
Joined
May 28, 2017
Messages
6
Location
Portugal
Lexapro made me crazy. When I changed psychiatrists, he said it shouldn't be prescribed to people under 25 because it could make people suicidal.
It really made me severely depressed and I had to come off of it.
However, this is my personal experience and I know it's different for everyone.
 
Poopy Doll

Poopy Doll

Well-known member
Joined
Jun 13, 2015
Messages
11,503
Location
Fort Lauderdale, Florida, USA
Yes it can be affecting you badly at any point. If you come off it, please do so very gradually. If you stop it too fast you will have even worse effects.
 
Thread starter Similar threads Forum Replies Date
W Psychiatric Drugs/Medications 3
D Psychiatric Drugs/Medications 2
Top